Drug-induced vasculitis is a known side effect of prolonged treatment with several drugs. It is characterized by inflammation and cellular infiltration of small vessels and presence of anti-neutrophil cytoplasmic antibodies (ANCA). Propylthiouracil and hydralazine (anti-thyroid and antihypertensive drugs) are the drugs most commonly associated with drug-induced vasculitis. Small vessels of the skin are most frequently affected, while affection of the vessels of the kidneys, central nervous system and lungs make the diagnosis life-threatening. When drug-induced vasculitis is suspected, quick and punctual diagnostic procedure should be carried out to exclude systemic manifestations. Treatment comprises of elimination of the causative drug, which is sufficient in most cases, but sometimes oral or parenteral glucocorticoids and even immunosuppressants are indicated. A case is presented of an 18-year-old male with a history of Graves disease treated with standard dose of propylthiouracil. Approximately 2.5 years after starting therapy he noticed formation of shallow skin ulcerations on both of his ear lobes and elbows. Detailed hospital work-up found high titers of perinuclear-staining anti-neutrophil cytoplasmic antibodies/myeloperoxidase (pANCA/MPO, 1:1024). Biopsy of the affected skin revealed leukocytoclastic vasculitis. Additional tests excluded systemic vasculitis. The patient was diagnosed with propylthiouracil-induced vasculitis, a form of drug-induced vasculitis. Propylthiouracil was discontinued and the skin lesions disappeared over time without the need of any specific therapy (such as glucocorticoids).